# SDR 0100152289

- Difficulty date: January 12, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- Aircraft time: 59,779 hours, 39,161 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Out Of Rig
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FLIGHT CONTROLS WERE STIFF IN NOSE DOWN MODE.  FLIGHT CONTROLS IN NOSE UP MODE AND AILERONS AND RUDDER WERE OK.  CREW RETURNED TO DTW AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED STABILIZER CONTROLS.  CHECKED OK.  ALSO RIGGED AND OPERATIONALLY CHECKED ELEVATOR.  ALL TESTS WERE SUCCESSFUL PER MM 27-30-00, PG 101.  AIRCRAFT RETURNED TO SERVICE.
